# SDR FDEA201006192077

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974268202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME 58 LT SIDE FLOOR SUPPORT BEAM, LBL 44 UNDER SIDE HAD   EXFOLIATION CORROSION APROX 4SQ IN IN TOTAL.   REMOVED CORROSION IAW SRM 51-74-10 CHECK AREA FOUND TO BE OUT OF LIMIT IAW SRM 53-10-15.  REPAIRED FLOOR SUPPORT BEAM IAW SRM 53-10-15.
